Exact solutions for magnetic annihilation in curvilinear geometry

E. Tassi, V. S. Titov, G. Hornig

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)

    Abstract

    New exact solutions of the steady and incompressible 2D MHD equations in polar coordinates are presented. The solutions describe the process of reconnective magnetic annihilation in a curved current layer. They are particularly interesting for modeling magnetic reconnection in solar flares caused by the interaction of three photospheric magnetic sources.
    Original languageEnglish
    Pages (from-to)313-317
    Number of pages5
    JournalPhysics Letters A
    Volume302
    Issue number5-6
    DOIs
    Publication statusPublished - Sep 2002

    Keywords

    • Exact solutions
    • MHD equations
    • Magnetic reconnection
    • Solar flares

    Fingerprint Dive into the research topics of 'Exact solutions for magnetic annihilation in curvilinear geometry'. Together they form a unique fingerprint.

    Cite this